# SDR CHQA201000163

- Difficulty date: August 22, 2010
- Submitted: August 24, 2010
- Operation: Air carrier
- Aircraft: N257JQ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145812
- Aircraft time: 16,219 hours, 14,197 cycles
- Engine: Allsn AE3007A
- Engine time: 14,771 hours, 12,422 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32158861
- Part serial: 1069
- Condition: Stuck
- Location: Nr 1 Engine
- Part time: 13,889 hours, 12,139 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO FIELD FOR A BLEED 1 VALVE FAIL MSG.  MAINTENANCE REMOVED THE ENGINE 1 BLEED VALVE CYCLED IT AND RE-INSTALLED IT WITH SUBSEQUENT OPS CHECKS FINDING NO FURTHER DEFECTS.
